# SDR SWAA2013101421121

- Difficulty date: October 1, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 64,908 hours, 54,041 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT HAS SMALL SKIN CRACKED AT LOWER SIDE, AFT ROW FASTENERS AT INBD AUXILIARY TRACK.  REPAIRED SLAT IAW SRM.
